A ONE-SIDED ASPECT OF ALFVENIC FLUCTUATIONS IN THE SOLAR WIND

Record Type
Journal Articles
Full Title
A ONE-SIDED ASPECT OF ALFVENIC FLUCTUATIONS IN THE SOLAR WIND
Author(s)
Gosling J, McComas D, Roberts D, Skoug R
Publication Title
ASTROPHYSICAL JOURNAL LETTERS
Publication Title (abbreviated)
ASTROPHYS J LETT
Publication Date
2009 Apr 20
DOI
10.1088/0004-637X/695/2/L213
Volume
695
Issue
2
Page Count
4
First Page
L213
Last Page
L216
Keyword(s)
Astronomy & Astrophysics, magnetic fields, plasmas, solar wind, turbulence, waves, TURBULENCE, WAVES, RECONNECTION, MODEL
Citation
Gosling J, McComas D, Roberts D, Skoug R. A ONE-SIDED ASPECT OF ALFVENIC FLUCTUATIONS IN THE SOLAR WIND. ASTROPHYS J LETT. 2009;695 (2):L213-L216.
Permissions
Copyright 2013 American Geophysical Union.
Conditions of Use
  • Author can archive pre-print (i.e., pre-refereeing)
  • Author can archive post-print (i.e., final draft post-refereeing)
  • On any website or open access repository
  • Publisher copyright and source must be acknowledged
  • Must link to publisher version
  • Publisher's version/PDF may be used